| Model Number |
LF1923 |
| Medical Device Problem Codes |
Difficult to Open or Close (2921); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a colorectal low anterior resection procedure, a device handle creaked with each closure at the start of use.Midway through the procedure during sigmo rectal mobilization on surrounded tissue adhesions, the jaws became difficult or impossible to open, and the handle was unable to move.It was not stuck on a tissue.It was regularly cleaned, as usual, but it was creaking from the very first moment.Another device was used successfully with the same generator.There was no patient injury. .
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.